# SDR FDEA202305220914

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-300
- Aircraft serial: 42715
- Aircraft time: 14,817 hours, 6,208 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4105405G
- Part serial: 000276
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#5 SLAT WEDGE LOWER SKIN CHAFFED THROUGH AT AREA OF OBRD MAIN TRACK. REPAIRED #5 SLAT WEDGE LOWER SKIN CHAFFED THROUGH AT AREA OUTBOARD MAIN TRACK   WITH PERMANENT REPAIR IAW B767 SRM 57-43-02-2R FIG 201 SHEET 1 AND 51-70-10-2R REPAIR 4.
